# SDR 9SZA2017111600001

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Aircraft: N244SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8157
- Aircraft time: 3,014 hours, 5,469 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 4,458 hours, 6,656 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE ILLUMINATED TWICE DURING FLIGHT THEN EXTINGUISHED.  GONG SOUNDED BOTH TIMES.
